# SDR A6WA201542851

- Difficulty date: June 14, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 36,422 hours, 35,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUNDING SKIN & MOUNT BRACKET FOR THE ACFT GND POWER RECEPTACLE DAMAGED.
